On the stability of solutions of certain systems of differential equations with piecewise constant argument
Date of Original Version
We obtain some sufficient conditions for the existence of the solutions and the asymptotic behavior of both linear and nonlinear system of differential equations with continuous coefficients and piecewise constant argument.
Czechoslovak Mathematical Journal
Grace, S. R., M. R.S. Kulenović, and H. El-Metwally. "On the stability of solutions of certain systems of differential equations with piecewise constant argument." Czechoslovak Mathematical Journal 52, 3 (2002): 449-461. doi:10.1023/A:1021707225207.